# SDR 2006FA0000349

- Difficulty date: March 28, 2006
- Submitted: April 17, 2006
- Operation: General aviation
- Aircraft: N3158H
- Make and model: Univar 415C
- Aircraft serial: 3783
- Engine: Cont C90*
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SB NR 32, A 0.625 INCH LONG, SPANWISE CRACK WAS NOTED ON THE RT UPPER SPAR CAP IN THE MAIN SPAR CENTER SECTION APPROX 0.250 INCH IB OF THE CENTER SECTION OB END.  PROBABLE CAUSE IS UNKNOWN.  (K)
